E-Prints Complutense

Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Hernández, Jesús (1999) Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 329 (7). pp. 587-592. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

427kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0764444200800063


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this Note, we study the existence and multiplicity of solutions, strictly positive or nonnegative having a dead core (where the solution vanishes) of a one-dimensional equation of eigenvalue type associated to a quasilinear operator with strong absorption with respect to the diffusion.


Tipo de documento:Artículo
Palabras clave:existence; multiplicity; quasilinear
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15627
Depositado:14 Jun 2012 09:29
Última Modificación:06 Feb 2014 10:28

Descargas en el último año

Sólo personal del repositorio: página de control del artículo